Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First time Parnate -- common side effects? ColoradoSnowflake

Posted by maxime on August 22, 2009, at 16:21:00

In reply to Re: First time Parnate -- common side effects?, posted by ColoradoSnowflake on August 22, 2009, at 13:59:11

I tried going back to Parnate once before I wasn't able to get past 10 mg without severe headaches and I had to discontinue it. Hopefully the same thing won't happen this time. I don't think I did a proper washout period either ... it certainly wasn't the full two weeks that is usually recommended.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:maxime thread:913243
URL: http://www.dr-bob.org/babble/20090818/msgs/913508.html